A note on Dempster-Shafer recombination of confidence distributions

Hannig, Jan, Xie, Min-ge . Electronic Journal of Statistics 2012. 6 :1943-1966

Locate this article in:

Bibtex

@article{CIS-263252,
  Author = {Hannig, Jan and Xie, Min-ge},
  Title = {A note on Dempster-Shafer recombination of confidence distributions},
  Journal = {Electronic Journal of Statistics},
  Volume = {6},
  Year = {2012},
  Pages = {1943--1966},
  Keywords = {Asymptotic relative efficiency, Local asymptotic normality, point process of exceedances, central sequence, max-stable process, Functional extreme value theory, generalized Pareto process, asymptotic optimal test sequence, Confidence distribution, Meta analysis, Dempster-Shafer calculus, generalized fiducial inference}
}

Similar articles